# SDR HEEA087854

- Difficulty date: June 10, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040303119
- Part serial: PHI0007
- Condition: Damaged
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLOWER SHAFT HAS A FORWARD BEARING BAD. REPLACED BEARING 407-340-339-101, S/N ZV14022 AND ZV14951 DUE TO ROUGH.  REPAIRED.
